MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1112261
Medical Device Problem Codes Failure to Power Up (1476); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the device was not switching on and not delivering the treatment to the patient.It was reported that troubleshooting was done the device was plugged into power, tubing was fixed and then the device was tried again.The event occurred once.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported the manufacturer received information alleging the device was not switching on and not delivering the treatment to the patient.It was reported that troubleshooting was done the device was plugged into power, tubing was fixed and then the device was tried again.The event occurred once.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.This complaint has been reviewed, and it has been determined that based on information available at the time of this review, there is no evidence that the device malfunctioned in a manner that would be likely to cause or contribute to death or serious injury if it were to recur.This complaint is not reportable to any regulatory agencies.There is no report of serious patient harm or injury associated with this notification, and there is no report of medical intervention.This issue would not increase risk to the intended user.Should further investigation provide new information that impacts the outcome of the investigation or the associated medical device reporting, a supplemental report will be submitted accordingly.

Brand Name
INNOSPIRE ESSENCE
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20646591
Report Number2518422-2024-103605
Device Sequence Number12628555
Product Code CAF
UDI-Device Identifier00383730001951
UDI-Public(01)00383730001951
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1112261
Device Catalogue Number1112261
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown